The Annals of Mathematical Statistics

Some Interesting Features of Frequency Curves

Richmond T. Zoch

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 6, Number 1 (1935), 1-10.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177732636

Digital Object Identifier
doi:10.1214/aoms/1177732636

Zentralblatt MATH identifier
0011.36104

JSTOR
links.jstor.org

Citation

Zoch, Richmond T. Some Interesting Features of Frequency Curves. Ann. Math. Statist. 6 (1935), no. 1, 1--10. doi:10.1214/aoms/1177732636. https://projecteuclid.org/euclid.aoms/1177732636


Export citation